# SDR UALA2009080302303

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,309 hours, 11,822 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR STRIP LIGHT BY G2 IS INOP.  FOUND EMERGENCY LIGHT STRIP LOOSE AT CONNECTOR AT G2.  REPAIRED AND OPS CHECKS GOOD.
